# SDR 2005FA0000182

- Difficulty date: February 22, 2005
- Submitted: March 2, 2005
- Operation: General aviation
- Aircraft: N43R
- Make and model: Cndair CL6002B16
- Aircraft serial: 5334
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Part number: 600380091
- Condition: Loose
- Location: Pax Door
- Part time: 2,750 hours
- Component: Door, Bombdr
- Component part number: 600319001003
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRACK/CHANNELS, 600-380091, ARE U CHANNELS THAT FACE EACH OTHER ALLOWING STRUT, 600-38008-17 AND CAMS, TO MOVE UP AND DOWN INSIDE OF THESE TRACKS.  THE TRACKS ARE MANUFACTURED WITH SMALLER SIDES AND POOR ENGAGEMENT/ LOOSE FIT OF THE STRUT/CAMS ALLOW THE CAMS TO LIFT OUT OF THE CHANNELS AND JAMMING THE STRUT.  THE END RESULT IS ROD, 600-38003-3 BREAKING RESULTING IN THE PASSENGER DOOR GROUND SUPPORT PAD NOT EXTENDING AND THE DOOR TOUCHING THE GROUND.  HAVE BROUGHT THIS TO THE ATTENTION OF MFG 8 YEARS AGO WHEN I HAD THE SAME PROBLEM WITH OUT CL-601, SN 5134.  THEY FAILED TO CORRECT THE PROBLEM AND IT IS NOW AN ISSUE ON OUR CL-604.
